# SDR AALA202310195911

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,181 hours, 25,880 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: P3236
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 31,513 hours, 13,206 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW REPORTED "ANTI-ICE" FLUID SMELL DURING TAKEOFF ROLL. REPLACED THE APU OIL COOLER (AALA202310190086) PER JOB CARD 26L31049004 AND THE APU OIL COOLING FAN (AALA202310195911) PER AMM 49-52-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
